Hi, I'm on the pill and had a general anaesthetic and antibiotics recently. I have been getting spotting since then - been to the dr and they said it was fine and due to the antibiotics. Recently my boyfriend and I had dry sex while I was spotting, so I was wearing a pad. He had a condom on, but thinks it may have leaked a bit. When we finished I had a wet patch on the back of my pants (not near my vagina, but near my anus), it soaked through to my undies. Do you think there's any chance of a pregnancy? I know it sounds silly, but i'm still worried
Posts: 2 | From: Australia | Registered: Oct 2005
| IP: Logged |
A pregnancy risk in this situation does not sound high to me, even with the wetness (which I'm assuming you believe may be semen) having soaked through the layers.
I'd say you don't have anything to worry about. If you don't get a more normal-ish withdrawl bleed (period on the placebo week of pills) you may want to take a pregnancy test as long as it has been 10-14 days from the risk, just to check. (Do note though that sometimes your withdrawl bleed can end up a bit wonky after taking antibiotics, in addition to the spotting you're experiencing now. It can come earlier or later, be lighter or heavier, etc.)
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.